# SDR SWAA991168

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Engine: Ge CFM563B1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: 726
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN FLIGHT/ ENGINE SHUT DOWN---  DURING CLIMB NR 2 ENG OIL TEMP INDICATOR READ 150 DEGREES, 12 MINUTES LATER TEMP WENT UP TO 195 DEGREES.  ALL OTHER ENG INDICATIONS NORMAL.  REMOVED AND REPLACED NR 2 ENG OIL TEMP BULB CANNON PLUG AND OIL TEMP BULB AS A PRECAUTION.  ENG OPS CKD GOOD.
